# SDR 2008UALA02279

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 36,655 hours, 14,039 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD RPL S GLS PNL.  ACCOMPLISHED MAJOR REPAIR AT LCQ THROUGH UAL EG PROJECT TO REPLACE FLOORBOARDS.
